CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549-1566
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:11/0  |  Submit date:2018/11/16
Boltzmann equation  macroscopic regularity  compressible Navier-Stokes equations  
GLOBAL WELL-POSEDNESS OF THE RELATIVISTIC BOLTZMANN EQUATION 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 5637-5694
Authors:  Wang, Yong
Favorite  |  View/Download:3/0  |  Submit date:2019/01/11
relativistic Boltzmann equation  relativistic Maxwellian  Lorentz transformation  asymptotic behavior  large amplitude oscillations